# SDR DALA2022052703698

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 16,157 hours, 8,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBEAM -Y254 @ STR 16 IS CORRODED. REMOVED CORROSION ON FWD CABIN FLOORBEAM -Y254 STR 16,EVALUATED BLENDED AREA WITH 80% MAT REMOVED FOUND AREA TO BE OUT OF LIMITS IAW A321 SRM 53-11-14 AND SRM 51-74-00.CUT OUT DAMAGE AREA DIM. .9" X 1.2",FABRICATED,LOCATED,DRILLED AND INSTALLED REPAIR ANGLE AND FILLER AT FLOOR BEAM IAW A321 SRM 53-11-14. (LP# 2251147)
